The latest issue of Bulletin of the Institute of Mathematics Academia Sinica New Series has been published. Articles in this issue include:

  1. Stephen D. Smith, “A Survey: Bob Griess’s Work on Simple Groups and Their Classification”
  2. Koichiro Harada, “Revisiting Character Theory of Finite Groups”
  3. Jonathan I. Hall, Yoav Segev and Sergey Shpectorov, “On primitive axial algebras of Jordan type”
  4. Joshua Ducey and Peter Sin, “The Smith group and the critical group of the Grassmann graph of lines in finite projective space and of its complement”
  5. Robert M. Guralnick, Kay Magaard and Pham Huu Tiep, “Symmetric and alternating powers of Weil representations of finite symplectic groups”
  6. Darrin Frey and Alex Ryba, “Conjugacy of Embeddings of Alternating Groups in Exceptional Lie Groups”

The full contents of Bulletin (N.S.) Volume 1 No. 1 to Volume 13 No. 4 can be viewed online at Bulletin’s website: http://web.math.sinica.edu.tw/bulletin/default.jsp